I am writing in again after 2 years as i really need some help here.
I relocated after that last discussions.
I am again seeing severe hair loss and delayed periods.
Currently i am taking meprate(Medroxyprogesterone acetate 10mg) tablets to induce periods as otherwise it gets delayed beyond 3 years.
Over the years i have gained weight and currently i weigh 64kg.
My skin is also never clear as i always get those big boils like pimples.
meera.gudu 9 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.